AN O(NLOGN)-ALGORITHM FOR THE MINIMUM COST FLOW PROBLEM IN TREES

Autor(en): BRUCKER, P
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1984
Herausgeber: ELSEVIER SCIENCE SA LAUSANNE
Journal: LECTURE NOTES IN ECONOMICS AND MATHEMATICAL SYSTEMS
Volumen: 226
Startseite: 299
Seitenende: 306
ISSN: 00758442

Show full item record

Google ScholarTM

Check